# SDR DXTA2011051204577

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 8,150 hours, 6,418 cycles
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED DURING FLIGHT.  LT OIL PRESSURE GAUGE READ 0.  SHUT LT ENGINE DOWN IAW EMERGENCY CHECKLISTS.  SUSPECT NR 4 BEARING SEAL FAILING. REMOVED AND REPLACED ENGINE.
